On nearly euclidean decomposition for some classes of Banach spaces
Compositio Mathematica, Tome 40 (1980) no. 3, pp. 367-385
Cet article a éte moissonné depuis la source Numdam
@article{CM_1980__40_3_367_0,
author = {Szarek, Stanis{\l}law and Tomczak-Jaegermann, Nicole},
title = {On nearly euclidean decomposition for some classes of {Banach} spaces},
journal = {Compositio Mathematica},
pages = {367--385},
year = {1980},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {40},
number = {3},
zbl = {0432.46018},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1980__40_3_367_0/}
}
TY - JOUR AU - Szarek, Stanisłlaw AU - Tomczak-Jaegermann, Nicole TI - On nearly euclidean decomposition for some classes of Banach spaces JO - Compositio Mathematica PY - 1980 SP - 367 EP - 385 VL - 40 IS - 3 PB - Sijthoff et Noordhoff International Publishers UR - http://geodesic.mathdoc.fr/item/CM_1980__40_3_367_0/ LA - en ID - CM_1980__40_3_367_0 ER -
%0 Journal Article %A Szarek, Stanisłlaw %A Tomczak-Jaegermann, Nicole %T On nearly euclidean decomposition for some classes of Banach spaces %J Compositio Mathematica %D 1980 %P 367-385 %V 40 %N 3 %I Sijthoff et Noordhoff International Publishers %U http://geodesic.mathdoc.fr/item/CM_1980__40_3_367_0/ %G en %F CM_1980__40_3_367_0
Szarek, Stanisłlaw; Tomczak-Jaegermann, Nicole. On nearly euclidean decomposition for some classes of Banach spaces. Compositio Mathematica, Tome 40 (1980) no. 3, pp. 367-385. http://geodesic.mathdoc.fr/item/CM_1980__40_3_367_0/